MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
Journal Article
Braides A, Gelli MS, Sigalotti M. The passage from nonconvex discrete systems to variational problems in Sobolev spaces: the one-dimensional case. Proc. Steklov Inst. Math. 236 (2002) 395-414 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3130
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Boscaggin A. Periodic solutions to superlinear planar Hamiltonian systems. Portugaliae Mathematica. 2012 ;69:127–141.
Boscaggin A, Garrione M. Planar Hamiltonian systems at resonance: the Ahmad–Lazer–Paul condition. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2013 ;20:825–843. Available from: https://doi.org/10.1007/s00030-012-0181-2
Ballarin F, D'Amario A, Perotto S, Rozza G. A POD-selective inverse distance weighting method for fast parametrized shape morphing. International Journal for Numerical Methods in Engineering [Internet]. 2019 ;117:860-884. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056396233&doi=10.1002%2fnme.5982&partnerID=40&md5=6aabcbdc9a0da25e36575a0ebfac034f
Strazzullo M, Ballarin F, Rozza G. POD–Galerkin Model Order Reduction for Parametrized Time Dependent Linear Quadratic Optimal Control Problems in Saddle Point Formulation. Journal of Scientific Computing. 2020 ;83.
Ballarin F, Rozza G. POD–Galerkin monolithic reduced order models for parametrized fluid-structure interaction problems. International Journal Numerical Methods for Fluids. 2016 .
Busto S, Stabile G, Rozza G, Vázquez-Cendón ME. POD–Galerkin reduced order methods for combined Navier–Stokes transport equations based on a hybrid FV-FE solver. Computers and Mathematics with Applications [Internet]. 2020 ;79:256-273. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068068567&doi=10.1016%2fj.camwa.2019.06.026&partnerID=40&md5=a8dcce1b53b8ee872d174bbc4c20caa3
Bruzzo U, Poghossian R, Tanzini A. Poincaré polynomial of moduli spaces of framed sheaves on (stacky) Hirzebruch surfaces. Communications in Mathematical Physics 304 (2011) 395-409 [Internet]. 2011 ;304(2):395-409. Available from: http://hdl.handle.net/1963/3738
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Boscain U, Piccoli B. Projection singularities of extremals for planar systems. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1304
Karatzas EN, Ballarin F, Rozza G. Projection-based reduced order models for a cut finite element method in parametrized domains. Computers and Mathematics with Applications [Internet]. 2020 ;79:833-851. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85070900852&doi=10.1016%2fj.camwa.2019.08.003&partnerID=40&md5=2d222ab9c7832955d155655d3c93e1b1
Boscain U, Rossi F. Projective Reeds-Shepp car on $S^2$ with quadratic cost. ESAIM COCV 16 (2010) 275-297 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2668
Heltai L, Bangerth W, Kronbichler M, Mola A. Propagating geometry information to finite element computations. Transactions on Mathematical Software. 2021 ;47(4):1--30.

Pages

Sign in